On the Existence and Uniqueness of Solutions of a Fourth-Order q-Difference Equation With Three-Point Boundary Conditions
OÄŸuzhan Boz,
Aynur Åžahin and
Öyküm Ülke
Journal of Mathematics, 2026, vol. 2026, 1-14
Abstract:
In this paper, we investigate the existence and uniqueness of solutions for a fourth-order nonlinear q-difference equation with three-point boundary conditions (BCs). First, the corresponding Green’s function is constructed, and its main properties are studied. Using this Green’s function, the boundary value problem (BVP) is transformed into an equivalent integral equation. The existence of at least one solution is established by applying Krasnosel’skii’s fixed point (FP) theorem, while the uniqueness result is obtained via the Banach FP theorem under suitable assumptions on the nonlinear term. Additionally, two examples are presented to illustrate the applicability of the main results. The obtained results contribute to the theory of higher order q-difference equations with BCs.
Date: 2026
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2026/3915581.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2026/3915581.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:3915581
DOI: 10.1155/jom/3915581
Access Statistics for this article
More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().